MathSciNet Relay Station
MathSciNet bibliographic data
MR629699 76B25 (35Q20 58F07)
Amick, C. J.; Toland, J. F. On solitary water-waves of finite amplitude. Arch. Rational Mech. Anal. 76 (1981), no. 1, 9–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement